Articles | Volume 5, issue 4
https://doi.org/10.5194/npg-5-241-1998
https://doi.org/10.5194/npg-5-241-1998
31 Dec 1998
 | 31 Dec 1998

Hamiltonian approach to the derivation of evolution equations for wave trains in weakly unstable media

N. N. Romanova

Viewed

Total article views: 1,656 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
864 658 134 1,656 155 160
  • HTML: 864
  • PDF: 658
  • XML: 134
  • Total: 1,656
  • BibTeX: 155
  • EndNote: 160
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 30 Aug 2025
Download
Share